# SDR AALA20100802TUL07

- Difficulty date: March 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 45,428 hours, 5,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21G ESCAPE PATH LIGHT HAS ONE LAMP INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT SEAT 21G.
